# SDR 20010425AP034

- Difficulty date: March 7, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571303202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION MAINTENANCE REPORTED CRACK INDICATIONS DURING EDDY CURRENT ROTO TEST OF THE LEFT AND RIGHT WING TO FUSELAGE ATTACH POINTS AT FRAME 25 AND STRINGER 7.  MAINTENANCE REPAIRED THE HOLES IAW EO E2-53MR-113.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA0788.  (M)
